| Model Number |
66801070 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that after an unknown number of allevyn life xl 21cm x 21cm ctn 10s were removed from the skin, a residue of silicone adhesive was left on the skin of the patients.Patients were not harmed.Further information is not available.
Additional Manufacturer Narrative
We have now concluded our investigation into the reported complaint.As no lot number information was provided a review of the device history record could not be carried out.A complaint history review, was performed for the product and event description, there have been similar instances reported in the past three years.Event occurred during patient treatment.The device used in treatment was not returned for evaluation, therefore no functional evaluation could not be carried out therefore we have not been able to establish a relationship between the reported complaint and the device.It has not been possible to establish the root cause of the issue.Probable root causes may include environmental factors such as heat, which may affect the adhesive nature of the dressing.Uses of the device are advised to consult the ifu to delineate any future occurrence of the event.This includes advice on the conditions in which the device should be stored and instructions on application and removal of dressings.The investigation has been closed no further actions by smith and nephew are deemed necessary at this stage.However, we will continue to monitor for any adverse trends relating to this product range.Smith and nephew acknowledge customer concern and are continually investigating ways to develop and improve our products.